MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number EUX900S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Conjunctivitis (1784); Vomiting (2144); Convulsion/Seizure (4406); Unspecified Respiratory Problem (4464); Skin Disorders (4543); Insufficient Information (4580)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient alleged having conjunctivitis, skin problems, irritation of the respiratory tract, vomiting, neurological disorders - seizures.There was no report of serious or permanent patient harm or injury.Philips is currently investigating this complaint.The device is currently at the third-party service center but the evaluation has not yet begun.A follow up report will be submitted when the manufacturer has received the evaluation of the device.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleged having conjunctivitis, skin problems, irritation of the respiratory tract, vomiting and neurological disorders - seizures.There was a report of serious or permanent patient harm or injury.The device was returned to a third-party service center.During the evaluation of the device at the third-party service center, the device was visually inspected and foam particles were not observed inside the assembly.Additionally, the patient¿s complaint was not confirmed, and the device was scrapped.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.In this report, box d, h has been updated/corrected.

Brand Name
DREAMSTATION AUTOSV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17304852
Report Number2518422-2023-15392
Device Sequence Number15124577
Product Code MNS
UDI-Device Identifier00606959425842
UDI-Public(01)00606959425842
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEUX900S15
Device Catalogue NumberEUX900S15
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/11/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown